# SDR SWIA201128316

- Difficulty date: October 19, 2011
- Submitted: October 26, 2011
- Operation: Air carrier
- Aircraft: N928SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7701
- Aircraft time: 23,995 hours, 20,338 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INTERIOR OVERWING EMERGENCY LIGHT AT ROW 8 IS OUT.  (SERVICE)  RECONNECTED FLOOR LEVEL EMERGENCY LIGHT STRIP AT ROW 8 AND REPLACED EXIT SIGN AT ROW 8 C&D - LOWER LIGHT.
